# SDR 07FDEA01074

- Difficulty date: March 21, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310-222
- Aircraft serial: 342
- Aircraft time: 43,277 hours, 15,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CEILING PANEL 131EC FOR AGING ACFT INSPECTION, FOUND MDCC   FLOOR SUPPORT C36 BETWEEN L4 AND L5 SEAT TRACK TO BE CRACKED TOP OF VERTICAL STIFFENER LENGTH OF CRACK .400 INCH ROUTED OUT CRACK IAW A310/200 SRM 53-10-15.  FABRICATED 2 REPAIR ANGLES AND INSTALLED IAW A310-200 SRM 53-10-15.  REPROTECTED AREA IAW A310-200 SRM 51-75-10.
